American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Carlos J. Moreno. The strong multiplicity one theorem for ${\text{GL}}_n$. Bull. Amer. Math. Soc. 11 (1984) 180-182. MR 741735.
Abstract, references, and article information   
View Article: PDF

[2] Alan Adolphson. An analogue of Hilbert's Theorem 90 . Proc. Amer. Math. Soc. 88 (1983) 27-28. MR 691272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. R. Wade and K. Yoneda. Erratum to: ``Uniqueness and quasimeasures on the group of integers of a $p$-series field'' [Proc. Amer. Math. Soc. {\bf 84} (1982), no. 2, 202--206;\ MR 83c:43010] . Proc. Amer. Math. Soc. 88 (1983) 378. MR 695280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leon Strauss. Poles of a two-variable $P$-adic complex power . Trans. Amer. Math. Soc. 278 (1983) 481-493. MR 701506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Neal Koblitz. $q$-extension of the $p$-adic gamma function. II . Trans. Amer. Math. Soc. 273 (1982) 111-129. MR 664032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William R. Wade and Kaoru Yoneda. Uniqueness and quasimeasures on the group of integers of a $p$-series field . Proc. Amer. Math. Soc. 84 (1982) 202-206. MR 637169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Adolphson, B. Dwork and S. Sperber. Growth of solutions of linear differential equations at a logarithmic singularity . Trans. Amer. Math. Soc. 271 (1982) 245-252. MR 648090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Neal Koblitz. $q$-extension of the $p$-adic gamma function . Trans. Amer. Math. Soc. 260 (1980) 449-457. MR 574791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Dwork and P. Robba. Effective $p$-adic bounds for solutions of homogeneous linear differential equations . Trans. Amer. Math. Soc. 259 (1980) 559-577. MR 567097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Maurizio Boyarsky. $p$-adic gamma functions and Dwork cohomology . Trans. Amer. Math. Soc. 257 (1980) 359-369. MR 552263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jack Diamond. The $p$-adic gamma measures . Proc. Amer. Math. Soc. 75 (1979) 211-217. MR 532138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Dwork and P. Robba. On natural radii of $p$-adic convergence . Trans. Amer. Math. Soc. 256 (1979) 199-213. MR 546915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Neal Koblitz. Interpretation of the $p$-adic log gamma function and Euler constants using the Bernoulli measure . Trans. Amer. Math. Soc. 242 (1978) 261-269. MR 0491622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jack Diamond. The $p$-adic log gamma function and $p$-adic Euler constants . Trans. Amer. Math. Soc. 233 (1977) 321-337. MR 0498503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alain Robert. A short proof of the Fourier inversion formula . Proc. Amer. Math. Soc. 59 (1976) 287-288. MR 0511028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. L. Hilliker and E. G. Straus. Some $p$-adic versions of Polya's theorem on integer valued analytic functions . Proc. Amer. Math. Soc. 26 (1970) 395-400. MR 0432560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1